MAUDE Adverse Event Report: MEDTRONIC VASCULAR CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC VASCULAR CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 2ACHC
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id:2achc product type: cable; product id:2achc product type: cable; product id:2achc product type: cable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that while setting up materials for a procedure, the inner packaging of the achieve cable was found to be already opened.This issue was identified with four cables.The cables were replaced to resolve the issue.There was no patient involved.
 
Additional Manufacturer Narrative
Product event summary: the 2achc mapping catheter cable of lot number g24a07188 was returned and analyzed.The mapping catheter cable was visually inspected.During external visual inspection of the retuned product and its original packaging, the seal was torn/compromised.The pouch containing the received cable was found with the original seal compromised and resecured using clear adhesive tape.In conclusion, the reported package sterile barrier compromised issue was confirmed and the packaging was observed to be not sealed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: additional analysis was performed on the 2achc mapping catheter cable with lot number g24a07188.Further analysis was performed to examine the pouch seals.Using a high-magnification optical 20x microscope, the top, left, and right seals were inspected.The top seal was found to be partially open at the center portion of its length.The demarcation of the peeled-off top web seal left a white residue mark on the transparent film side of the pouch, that appeared irregular.The seal mark was not uniform and contained transparent spots.In comparison, the remaining portion of the top seal mark which was intentionally peeled in the lab, exhibited a better uniformity but still showed irregular edges.Inspection of the right-side and the left-side seal marks that were intentionally peeled in the lab, exhibited a well-defined edge with residue that was uniform along the entire seal.In conclusion, the reported package sterile barrier compromised issue was confirmed and the packaging was observed to be not sealed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATHETER CONNECTING CABLE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC VASCULAR
37a cherry hill dr
danvers,ma MN 55112
Manufacturer (Section G)
MEDTRONIC VASCULAR
37a cherry hill dr
danvers,ma MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22149024
Report Number2182208-2025-02751
Device Sequence Number8469196
Product Code DRF
UDI-Device Identifier00763000280024
UDI-Public(01)00763000280024(17)261022(10)G24A07188
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2ACHC
Device Catalogue Number2ACHC
Device Lot NumberG24A07188
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/16/2025
09/11/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/11/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown